# SDR AALA201708149044

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 13,123 hours, 5,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY PATH LITE LENS JUST AFT OF IST CLASS GALLEY ON AISLE WILL NOT STAY ON.  REPLACED EMERGENCY LIGHT LENS JUST AFT OF 1ST CLASS GALLEY OPS CKS OK PER MM 35-51-00.
